# SDR SWAA2016100308384

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 62,195 hours, 36,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Channel
- Part number: 147A5615
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SUPPORT CHANNEL CRACKED.    R & R THE SUPPORT CHANNEL IAW SRM AND SIP.
